Problem : I have rashes/itches on my joining point of my legs(on the upper inside part of my thighs besides my groin). It has been 2 years now. I have been using the cream "Quadriderm" for 1.5 years but its effect lasts only 2-3 days.It is really painful and I have a burning sensation. I am tempted to scratch it. Somtimes I scratch it so hard that my skin peels off and then it really burns. I havn't consulted anybody since I feel a bit shy. It would be great if you could help me as soon as possible as I am desperate to get rid of it.
You may have a chafing rash which comes from the fraction of skin rubbing against skin, or perhaps there might be an element of fungus (" jockey itch"). Your first approach might be to apply one percent hydrocortisone every morning and terbinafine cream at night (both are over-the-counter), along with regular application of a moisturizer such as ordinary hand cream. Try your best not to scratch. If the medicated creams cause burning a little bit at first, persevere for two weeks anyway.
If that doesn't clear you up, please see a doctor. You have nothing to be embarrassed about!
I have been to the Doctor for this same fungus "jock itch". this is the first time I had it start behind the knee, almost clear up then start in the groin. The doctor put me on an oral medication plus the over the counter clotrimazole cream. My problem now is that the blistering and subsequent drain of fluid has rendered the scrotum and groin area to raw flesh. The pain is excruiciating! What can I do? I can't walk or allow clothing to touch it. The whole area looks like a third digree burm. What can I do and fast?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.